Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Andrew Feist, Graduate Student

Please note: Andrew has left the Mathematics department at Duke University; some info here might not be up to date.

Contact Info:
Office Location:  250E Physics Bldg
Office Phone:  660-2867
Email Address: send me a message
Web Page:


M.A.Duke University2003
B.A.Central Missouri State University2000

Applied Math
Research Interests: Delay Differential Equations

Old:My research has tended to concentrate on issues of density of certain sets. My most recent problem is a computational problem relating to the number of the beast. New: Currently digging around in DDE to find good problems.

Curriculum Vitae
Recent Publications

  1. Andrew Feist, Fun With the Sigma-Function, Missouri Journal of Mathematical Sciences, vol. 15 no. 3 (Fall, 2003), pp. 173-177 [html]
  2. McCune, Veroff, Fitelson, Harris, Feist, Wos, Short Single Axioms for Boolean Algebra, Journal of Automated Reasoning, vol. 29, (2002), pp. 1-16 (July, 2002) [MR2003i:68119], [0168-7433]  [abs]
  3. Andrew Feist, On the Density of Birthday Sets, The Pentagon, vol. 60 (2000), no. 1, pp. 31-35
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320